MAUDE Adverse Event Report: LENSAR, INC. ALLY ADAPTIVE CATARACT TREATMENT SYSTEM

LENSAR, INC. ALLY ADAPTIVE CATARACT TREATMENT SYSTEM
Model Number N/A
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of procedure id#2121 shows a manual cylinder and axis entry of 0.30d @ 23 and manual entry of a single 45 degree arcuate @ 23.Procedure id#2287 shows a manual cylinder and axis entry of 0.20d @ 18 and a manual entry of a single 60 degree arcuate @ 18.The surgeon table used for calculating arcuates that is on the system was not used by the site to calculate the arcuates, and the astigmatism values and arcuate length and axis were entered into the system by the site.The system treated both procedures as programmed.Recommend the site verify the pre-op data and surgery plan with the surgeon and compare it to the values entered in the system to determine cause of reported overcorrection.System functioned as designed.The site is planning post operative care for the patients, with either providing lasik or an iol exchange.No further clinical follow-up required.
 
Event or Problem Description
On (b)(6) 2026, doctor (b)(6) reported to cas that they noted on procedure ids #2121 and #2287 resulted in an overcorrection postoperatively.

Brand Name
ALLY ADAPTIVE CATARACT TREATMENT SYSTEM
Common Device Name
ALLY ADAPTIVE CATARACT TREATMENT SYSTEM
Manufacturer (Section D)
LENSAR, INC.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer (Section G)
LENSAR, INC.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer Contact
keith peck
2800 discovery drive, ste. 100
orlando, FL 32826
8885756412
MDR Report Key24979863
Report Number3009026057-2026-00015
Device Sequence Number15877630
Product Code OOE
UDI-Device Identifier00867744000150
UDI-Public(01)00867744000150(11)240904
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K220529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00050-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown